Author Topic: New symptom  (Read 881 times)

[Buddie]

New symptom
« on: March 15, 2022, 08:49:17 am »
I know this isn't benzo withdrawal but has anyone found a painful lump on there testicle. Been to doctor he said not worried but go for scan. Health anxiety is crippling  me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New symptom
« Reply #1 on: March 16, 2022, 03:58:16 am »
Sorry, not a guy, but dr found lump in breast had a mammogram and an ultrasound, it was fine.

Good luck, but try and relax, as you are doing the right thing in getting it checked out.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New symptom
« Reply #2 on: March 16, 2022, 09:38:59 am »
I'm glad you've been seen by your doc about this and are going for an evaluation of it.  A lump on the testicle should be carefully checked out.    :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New symptom
« Reply #3 on: March 16, 2022, 03:00:35 pm »
Wow, I am having other health issues too in addition to the benzo crap. It seems too much at times. I hope the lump turns out to be nothing, but yes, get it evaluated.


It seems like life is throwing too many bad things at me at once now, and I am overwhelmed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New symptom
« Reply #4 on: March 16, 2022, 04:28:29 pm »
Antibenzo 7, that's what I feel like now I got hit with this new symptom and then the clinic rang to have scope down my throat 2morrow because of the indigestion I've been having. So hard to cope with this chemical anxiety raging.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.